MathSciNet Relay Station
MathSciNet bibliographic data
MR481002 (58 #1149) 30A64 (31A05)
Abi-Khuzam, Faruk F. On the growth of the integral means of subharmonic functions of order less than one. Trans. Amer. Math. Soc. 241 (1978), 239–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement